| Title | The convex function determined by a multifunction |
| Publication Type | Journal Article |
| Year of Publication | 1996 |
| Authors | SIMONS S, Coodey M |
| Journal | BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY |
| Volume | 54 |
| Pagination | 87-97 |
| Date Published | AUG |
| Title | The convex function determined by a multifunction |
| Publication Type | Journal Article |
| Year of Publication | 1996 |
| Authors | SIMONS S, Coodey M |
| Journal | BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY |
| Volume | 54 |
| Pagination | 87-97 |
| Date Published | AUG |